Differential properties of the solutions of stable hypoelliptic equations
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 44-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_1_a11,
author = {P. P. Mosolov},
title = {Differential properties of the solutions of stable hypoelliptic equations},
journal = {Doklady Akademii Nauk},
pages = {44--47},
year = {1962},
volume = {144},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a11/}
}
P. P. Mosolov. Differential properties of the solutions of stable hypoelliptic equations. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 44-47. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a11/